Please use this identifier to cite or link to this item:
Type: Artigo
Title: Median approximations for genomes modeled as matrices
Author: Zanetti, João Paulo Pereira
Biller, Priscila
Meidanis, João
Abstract: The genome median problem is an important problem in phylogenetic reconstruction under rearrangement models. It can be stated as follows: Given three genomes, find a fourth that minimizes the sum of the pairwise rearrangement distances between it and the
Subject: Biologia computacional
Árvore PQR
Programação dinâmica
Country: Estados Unidos
Editor: Springer
Citation: Bulletin Of Mathematical Biology. Springer, v. 78, p. 786 - 814, 2016.
Rights: Fechado
Identifier DOI: 10.1007/s11538-016-0162-4
Date Issue: 2016
Appears in Collections:IC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000375419200007.pdf696.58 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.